[-] Show simple item record

dc.contributor.authorDe la Peña, Víctoreng
dc.contributor.authorMontgomery-Smith, Stephen, 1963-eng
dc.contributor.authorSzulga, Jerzyeng
dc.descriptionThe final version of this paper appears in: "Annals of Probability" 22 (1994): 1745-1765. Print.eng
dc.description.abstractWe prove decoupling inequalities for random polynomials in independent random variables with coefficients in vector space. We use various means of comparison, including rearrangement invariant norms (e.g., Orlicz and Lorentz norms), tail distributions, tightness, hypercontractivity, etceng
dc.relation.ispartofMathematics publications (MU)eng
dc.relation.ispartofcommunityUniversity of Missouri-Columbia. College of Arts and Sciences. Department of Mathematicseng
dc.rights.licenseThis work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 License.
dc.subjectRademacher sequenceeng
dc.subjectRandom chaoseng
dc.subject.lcshBanach spaceseng
dc.subject.lcshChaotic behavior in systemseng
dc.titleContraction and decoupling inequalities for multilinear forms and u-statisticseng

Files in this item


This item appears in the following Collection(s)

  • Mathematics publications (MU)
    The items in this collection are the scholarly output of the faculty, staff, and students of the Department of Mathematics.

[-] Show simple item record